Pediatric Nephrology

, Volume 6, Issue 2, pp 222–222 | Cite as

Treatment of a child with acute cyclosporine overdose

  • Alison B. Anderson
  • William Primack
Letters to the Editors

Key words

Cyclosporine Toxicity 

References

  1. 1.
    Wallemacq PE, Lesne ML (1985) Accidental massive IV administration of cyclosporine in man. Clin Pharm 19:29–30Google Scholar
  2. 2.
    Schroeder TJ, Wadhwa NK, Pesce AJ, First MR (1986) An acute overdose of cyclosporine. Transplantation 41:406–409Google Scholar
  3. 3.
    Meer K, Houwen RHJ de Bijleveldetal CMA (1989) Blood concentrations after accidental cyclosporine overdose. Eur J Pediatr 149: 219–220Google Scholar
  4. 4.
    Ventkataramanan R, Ptachcinski RJ, Burckart GJ, Yang SL, Starzl TE, Van Theil DH (1984) The clearance of cyclosporine by hemodialysis. J Clin Pharmacol 24:11–12Google Scholar

Copyright information

© IPNA 1992

Authors and Affiliations

  • Alison B. Anderson
    • 1
  • William Primack
    • 2
  1. 1.Division of Ambulatory and Community Pediatrics Department of PediatricsUniversity of Massachusetts Medical Center + Fallon ClinicWorcesterUSA
  2. 2.Division of Nephrology Department of PediatricsUniversity of Massachusetts Medical Center + Fallon ClinicWorcesterUSA

Personalised recommendations